Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 62 Number 2 (Apr 2010)

Looking for a printed back issue?
242   A Second Order Smooth Variational Principle on Riemannian Manifolds
Azagra, Daniel; Fry, Robb
261   Erratum to: On Value Distribution Theory of Second Order Periodic ODEs, Special Functions and Orthogonal Polynomials
Chiang, Yik-Man; Ismail, Mourad E. H.
262   On the Spectrum of the Equivariant Cohomology Ring
Goresky, Mark; MacPherson, Robert
284   Self-Maps of Low Rank Lie Groups at Odd Primes
Grbić, Jelena; Theriault, Stephen
305   Approximation and Similarity Classification of Stably Finitely Strongly Irreducible Decomposable Operators
Hua, He; Yunbai, Dong; Xianzhou, Guo
320   Some Rigidity Results Related to Monge—Ampère Functions
Jerrard, Robert L.
355   Characterisation Results for Steiner Triple Systems and Their Application to Edge-Colourings of Cubic Graphs
Král', Daniel; Máčajová, Edita; Pór, Attila; Sereni, Jean-Sébastien
382   Verma Modules over Quantum Torus Lie Algebras
Lü, Rencai; Zhao, Kaiming
400   On p-Adic Properties of Central L-Values of Quadratic Twists of an Elliptic Curve
Prasanna, Kartik
415   Classification of Reducing Subspaces of a Class of Multiplication Operators on the Bergman Space via the Hardy Space of the Bidisk
Sun, Shunhua; Zheng, Dechao; Zhong, Changyong
439   On Hankel Forms of Higher Weights: The Case of Hardy Spaces
Sundhäll, Marcus; Tchoundja, Edgar
456   The Chowla—Selberg Formula and The Colmez Conjecture
Yang, Tonghai
473   Goresky—MacPherson Calculus for the Affine Flag Varieties
Yun, Zhiwei

© Canadian Mathematical Society, 2015 :